# SDR CA040224001

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 3,290 hours
- Engine: Pwa PW305A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 282D0007505
- Condition: False Indication
- Location: Hcu
- Component: Hcu, Eaton
- Component part number: 6080011002
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING AIRCRAFT, FLIGHT CREW INCREASE ENGINE POWER.  ONE THRUST REVERSER LIGHT STAYS ON. AFTER TROUBLESHOOTING, MAINTENANCE REPLACED HYDRAULIC CONTROL UNIT. THE PRESSURE SWITCH INSIDE THE HCU GIVES A FALSE INDICATION. AIRCRAFT RETURN TO SERVICE.
